The Body Becomes Allergic After Stopping The White Injection?
Hello, I want to ask, I once did a white injection, then I stopped because I didn’t dare to stop after stopping, because my body became allergic. thank you
What are your complaints now? Does a rash, itch, or swelling appear? White injections generally contain high doses of vitamin C, glutathione, and collagen. Sometimes there are some people allergic to white injections, therefore, depending on the type and content of the drug being injected, sometimes it is necessary to do a skin test before first injection to find out whether there is an allergic reaction or not. If there is an allergic reaction, the white injection cannot be given.
However, the allergy you are experiencing right now is not necessarily due to a history of white injection. Allergic reactions can be triggered by many factors, including dust, food, medicine, weather, insect bites, mites, animal hair, and chemicals. To ascertain the cause of the allergy you need to observe for yourself whether there are things that trigger the allergic reaction.
If the allergic reaction continues to recur, I suggest that you consult a doctor directly so that it can be given initial treatment and further testing can be done to ascertain the cause. Examinations carried out for example by elimination tests, allergy tests, and blood tests.
The main treatment of allergies is to avoid triggers, if an allergic reaction has appeared, the doctor can give antihistamines and corticosteroids. If the allergy is severe until there are complaints of shortness of breath, swelling throughout the body, or loss of consciousness, epinephrine injection and follow-up observations are needed.
If your skin feels itchy at this time, you can use calamin lotion first and wear loose clothes.
Hope it helps you,